It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Don't feel so hot
Feb 26, 2011
I've been on prednisone for years for crohn's disease, went off for a few months and developed severe joint and muscle pain and fatigue. The rheumatologist said that my adrenal gland was asleep so put me back on, to which I've been on for the last 7 years. Now after telling my General doctor that I forget to take my prednisone once in a while and I've been okay, he said to try and see if I could come down on it. Well, that's what I've been doing for the last month and now I'm on 1/2 tablet instead of 5 mg. Problem is I haven't been feeling all that great. I suffer constant nausea, have more diarrhea, lost weight, and now have heart palpitations and acid reflux..I might also mention that I am quite dehydrated by looking at my hands. Today, I can't get myself to move and prepare for tomorrow's dinner and I'm thinking of canceling. Can anyone tell me if it sounds like the cutting down of prednisone could be doing this to me?





All times are GMT -7. The time now is 05:59 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!